Application of the extremal points method to some variational problems in the theory of schlicht functions
Annales Polonici Mathematici, Tome 17 (1965) no. 2, pp. 141-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_17_2_141_145,
author = {J. G\'orski},
title = {Application of the extremal points method to some variational problems in the theory of schlicht functions},
journal = {Annales Polonici Mathematici},
pages = {141--145},
year = {1965},
volume = {17},
number = {2},
doi = {10.4064/ap-17-2-141-145},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-17-2-141-145/}
}
TY - JOUR AU - J. Górski TI - Application of the extremal points method to some variational problems in the theory of schlicht functions JO - Annales Polonici Mathematici PY - 1965 SP - 141 EP - 145 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-17-2-141-145/ DO - 10.4064/ap-17-2-141-145 LA - en ID - 10_4064_ap_17_2_141_145 ER -
%0 Journal Article %A J. Górski %T Application of the extremal points method to some variational problems in the theory of schlicht functions %J Annales Polonici Mathematici %D 1965 %P 141-145 %V 17 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-17-2-141-145/ %R 10.4064/ap-17-2-141-145 %G en %F 10_4064_ap_17_2_141_145
J. Górski. Application of the extremal points method to some variational problems in the theory of schlicht functions. Annales Polonici Mathematici, Tome 17 (1965) no. 2, pp. 141-145. doi: 10.4064/ap-17-2-141-145
Cité par Sources :